Next Article in Journal
On An Open Question in Controlled Rectangular b-Metric Spaces
Next Article in Special Issue
Fast Two-Stage Computation of an Index Policy for Multi-Armed Bandits with Setup Delays
Previous Article in Journal
Method to Determine the Constitutive Permeability Parameters of Non-Linear Consolidation Models by Means of the Oedometer Test
Previous Article in Special Issue
On the Construction of Some Deterministic and Stochastic Non-Local SIR Models

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 2238

Article: On the Size of Subclasses of Quasi-Copulas and Their Dedekind–MacNeille Completion
Authors: by , , and
Link: https://www.mdpi.com/2227-7390/8/12/2238

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop